# SDR VTZA96126

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6529 - IAD-JFK - DURING APPROACH, THE VENTRAL BAGGAGE BAY SMOKE DETECTOR LIGHT ILLUMINATED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT JFK WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED, BUT FOUND NO FIRE OR SMOKE EVIDENCE.  MAINTENANCE OPENED DMI NR 21970 IAW MEL 26-3 ON THE VENTRAL BAGGAGE SMOKE DETECTION SYSTEM.  (M)
